# SDR SWAA2016090155373

- Difficulty date: August 29, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  R & R BATTERY PACK IAW AMM.
